# SDR QMLA2012091012149

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Aircraft time: 5,682 hours, 16,283 cycles
- Engine: Pwa PW206B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, DETECTED ELECTRICAL BURNING ODOR.   ABORTED FLIGHT AND RETURNED TO BASE OF OPERATIONS, ON ARRIVAL,  DIDN’T NOTICE ANY BURNING ODOR, AFTER INSPECTING ALL ELECTRICAL AREAS AND THE ENTIRE ACFT NO VISIBLE SIGNS OF BURNING OR CHAFING WAS DETECTED, PERFORMED GROUND RUN FOR 15 MINUTES, NO DETECTION OF BURNING ODOR WAS DETECTED, RETURNED TO SERVICE.
